# SDR AALA20120813004

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 78,541 hours, 35,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT 32DEF INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 32DEF ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
